# SDR SIMA20170529001

- Difficulty date: May 29, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N243NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000604
- Aircraft time: 1,610 hours, 1,042 cycles
- System (JASC): 3810 · Potable Water System
- Part: Drain Valve
- Condition: Stuck
- Location: Auto
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB PASSING 17000FT, FA CALLED TO REPORT A LOUD RUSHING AIR SOUND COMING FROM AFT GALLEY SINK.  PERFORMED AN EMERGENCY LANDING WITHOUT FURTHER PROBLEMS.  INSPECTED AND FOUND AUTO DRAIN VALVE STICKING.  CYCLED THE AUTO DRAIN VALVE IAW AMM 38-31-04.  OPS CHECKED GOOD, AIRCRAFT OK FOR SERVICE.
